# SDR AALA20140521006

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK32382
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED UNDER SEAT TRACK NR 6 AT STATION 804.  INSTALLED NEW RT CUSP SHEET FROM STATIONS 788 TO 807 IAW AARD 51-00-05-1, AARD 53-20-00-16 & DAC 9930538.
